# SDR SWIA97918

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Torn
- Location: Rudder
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HEARD A VERY LOUD LOW FREQUENCY VIBRATION.  OCCURRED 2 TIMES AND SUBSIDED BOTH TIMES WITHOUT ANY CHANGES BY CREW TO CONFIGURATION.  RETURNED TO TUC FOR PRECAUTIONARY LANDING.  INSPECTED ENTIRE AIRCRAFT EXTERNALLY.  INSPECTED INTERIOR OF BELLY AND ALL AIRCRAFT DUCTS.  FOUND LIGHTING HOLES IN BOTTOM OF RUDDER TORN AND MADE INTERIM REPAIR IAW MM. NO OTHER DISCREPANCIES NOTED.
